# SDR DALA2020021801225

- Difficulty date: February 16, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N862DA
- Make and model: Boeing 777232
- Aircraft serial: 29734
- Aircraft time: 88,237 hours, 10,399 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 7003, L/P 6432173) DOOR R3 EXT SLIDE/OVERWING LIGHT OUT. CORRECTIVE ACTION: RELAMPED R3 EXT SLIDE/OVERWING LIGHT & CKD OK PER B777 AMM 33-51-04.
